MAUDE Adverse Event Report: GREATBATCH MEDICAL LEAD ADAPTOR; BIPOLAR EPICARDIAL LEAD ADAPTER

GREATBATCH MEDICAL LEAD ADAPTOR; BIPOLAR EPICARDIAL LEAD ADAPTER
Model Number 501206
Medical Device Problem Codes Signal Artifact/Noise (1036); Failure to Capture (1081)
Health Effect - Clinical Codes Bradycardia (1751); Dizziness (2194)
Type of Reportable Event Malfunction
Event or Problem Description
Pacemaker system had a history of noise on the right atrial (ra) and right ventricular (rv) channels, and the patient experienced dizziness and bradycardia.Both leads were attached to adapters in order to move the device to the right side.Lead adapter was explanted.This event is related to 2183787-2024-00061.

Brand Name
LEAD ADAPTOR
Common Device Name
BIPOLAR EPICARDIAL LEAD ADAPTER
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane
plymouth MN 55441
Manufacturer (Section G)
GREATBATCH MEDICAL
2300 berkshire lane
plymouth MN 55441
Manufacturer Contact
jacob lee
2300 berkshire lane
plymouth, MN 55441
MDR Report Key20005347
Report Number2183787-2024-00060
Device Sequence Number4325450
Product Code DTD
UDI-Device Identifier00821329900266
UDI-Public(01)00821329900266(11)170801(17)200801
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2020
Device Model Number501206
Device Lot NumberW4113540
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Initial Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown